# SDR IPXA2025021994372

- Difficulty date: February 5, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1018
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT AFT CARGO COMPARTMENT FRAME STA 1540 R/H BETWEEN STR 22 AND STR 23.SURFACE HFEC PERFORMED ON CUT OUT ON AFT CARGO FRAME STA 1540 RH BETWEEN STR22-23. NO DEFECTS FOUND IAW NTM 51-00-19.
